# SDR N6WA2016022402

- Difficulty date: February 24, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 28,677 hours, 19,487 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HATCH IN THE COCKPIT LEAKING ONTO CTR PEDESTAL.  OPENED HATCH, REMOVED EXCESS WATER, CLOSED & SECURED HATCH AS REQUIRED IAW AMM 52-22-00.  ALSO REMOVED WATER FROM CTR CONSOLE.
